# SDR QXEA2023111300168

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 11,719 hours, 7,577 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL56115EF
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR ARROW DECAL PEELING.  REMOVED FROM SERVICE. REMOVED AND REPLACED PEELING ARROW PLACARD ON R2 DOOR. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
